# SDR UF6A970503

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 6120 · Propeller Controlling System
- Part: Relay
- Part number: M400D4A
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 11,618 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ORD - FLT 5739 - ON TAKEOFF ROLL, AUTOFEATHER WOULD NOT ARM, BOTH AFU AND EEC ON RIGHT ENGINE.  MAINTENANCE REMOVED AND REPLACED AOG RELAY MU-17.  PERFORMED O/C OF NR 2 AFU AND EEC.  SYSTEM OPS CHECKED GOOD.  (X)
